# SDR USAA2014090800015

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 43,657 hours, 16,290 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 590
- Condition: Low Pressure
- Location: L2 Door
- Part time: 43,677 hours, 16,299 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW RECEIVED A RED CIDS LIGHT ON FWD FLIGHT ATTENDANT PANEL.  L2 DOOR ASSIST BOTTLE LOW.  SERVICED L2 DOOR ASSIST BOTTLE.  OPERATIONS CHECKED GOOD.
